# SDR COMA0560692

- Difficulty date: December 7, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 25,787 hours, 22,863 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Oxygen Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

FLIGHT 5850 - O2 MASK DEPLOYED DURING DEPRESS.  REMOVED AND REPLACED O2 GENERATORS THAT DEPLOYED.
